# SDR UIEA2012050700192

- Difficulty date: April 16, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,272 hours, 9,208 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 1 PYLON, RT 452ER PANEL CUT OUT SKIN EDGE CRACKED AT NAC STA 228.   REPAIR DAMAGE AREA IAW SRM 54-50-01, REPAIR 2, REV 20.
